# SDR 95ZZZX906

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N8NR
- Make and model: Rkwell NA26560
- Aircraft serial: 306141
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 034001001
- Condition: Cracked
- Location: Aux Fuel
- Part time: 6,953 hours
- Component: Gull
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT FUEL QUANTITY INDICATION BECAME ERRATIC IN-FLIGHT.  AFTER TROUBLESHOOTING AND PINPOINTING PROBLEM TO BE AUXILIARY FUEL TANK PROBE, REMOVAL OF PROBE REVEALED THAT BARREL WAS CRACKED THE FULL CIRCUMFERENCE.  CAUSE:  EFFECT OF FUEL SLOSHING ON LONG LENGTH OF PROBE.  RECOMMEND:  VISUAL INSPECTION AT 5,000-HOUR INITIAL INTERVAL AND RECURRENT AROUND 2,500 HOURS.
